MathSciNet Relay Station
MathSciNet bibliographic data
MR2289935 (2008m:60035) 60F05 (60G50 62E20)
Mason, David M. The asymptotic distribution of self-normalized triangular arrays. J. Theoret. Probab. 18 (2005), no. 4, 853–870.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement